MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT OFFSET 4MM PE HC LINER 32/E

MEDACTA INTERNATIONAL SA LINER: MPACT OFFSET 4MM PE HC LINER 32/E
Model Number 01.32.3244HC4
Health Effect - Clinical Code Pain (1994)
Date of Event 10/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 6 november 2020.Lot#: 1810833: 50 items manufactured, and released on 4-mar-2019; expiration date: 2024-02-20.No anomalies found related to the problem.To date, 7 items of the same lot have been already sold without any similar reported event.Additional items involved in the event: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot#: 1811832.Batch review performed on 6 november 2020.Lot#: 1811832: 311 items manufactured and released on 2-apr-2019; expiration date: 2024-03-16.No anomalies found related to the problem.To date, 303 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in after 9 months from the primary surgery reporting pain due a dislocation of the head from the liner.The surgeon revised the cup, head, and liner.The surgery was completed successfully.

Brand Name
LINER: MPACT OFFSET 4MM PE HC LINER 32/E
Common Device Name
PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10905396
Report Number3005180920-2020-00822
Device Sequence Number3045594
Product Code LPH
UDI-Device Identifier07630040730839
UDI-Public07630040730839
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2024
Device Model Number01.32.3244HC4
Device Catalogue Number01.32.3244HC4
Device Lot Number1810833
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;